Advertisement

Caputo and Canavati Fractional Quantitative Approximation by Choquet Integrals

  • George A. Anastassiou
Chapter
Part of the Studies in Systems, Decision and Control book series (SSDC, volume 190)

Abstract

Here we consider the quantitative Caputo and Canavati fractional approximation of positive sublinear operators to the unit operator. These are given a precise Choquet integral interpretation. Initially we start with the study of the fractional rate of the convergence of the well-known Bernstein–Kantorovich–Choquet and Bernstein–Durrweyer–Choquet polynomial Choquet-integral operators. Then we study the very general comonotonic positive sublinear operators based on the representation theorem of Schmeidler [18]. We finish with the approximation by the very general direct Choquet-integral form positive sublinear operators.

References

  1. 1.
    G. Anastassiou, Fractional Differentiation Inequalities (Springer, Heidelberg, 2009)CrossRefGoogle Scholar
  2. 2.
    G. Anastassiou, On right fractional calculus. Chaos Solitons Fractals 42, 365–376 (2009)MathSciNetCrossRefGoogle Scholar
  3. 3.
    G. Anastassiou, Fractional Korovkin theory. Chaos Solitons Fractals 42, 2080–2094 (2009)MathSciNetCrossRefGoogle Scholar
  4. 4.
    G. Anastassiou, Intelligent Mathematics: Computational Analysis (Springer, Heidelberg, 2011)CrossRefGoogle Scholar
  5. 5.
    G. Anastassiou, Caputo Fractional Approximation by Sublinear Operators (2017). SubmittedGoogle Scholar
  6. 6.
    G. Anastassiou, Canavati fractional approximation by max-product operator. Prog. Fract. Differ. Appl. 4(3), 1–17 (2018)MathSciNetCrossRefGoogle Scholar
  7. 7.
    G. Anastassiou, Caputo and Canavati fractional approximation by Choquet integrals, Progress in Fractional Differentiation and Applications (2018). AcceptedGoogle Scholar
  8. 8.
    J.A. Canavati, The Riemann-Liouville integral. Nieuw Archif Voor Wiskunde 5(1), 53–75 (1987)Google Scholar
  9. 9.
    G. Choquet, Theory of capacities. Ann. Inst. Fourier (Grenoble) 5, 131–295 (1954)MathSciNetCrossRefGoogle Scholar
  10. 10.
    D. Denneberg, Non-Additive Measure and Integral (Kluwer, Dordrecht, 1994)CrossRefGoogle Scholar
  11. 11.
    K. Diethelm, The Analysis of Fractional Differential Equations (Springer, Heidelberg, 2010)Google Scholar
  12. 12.
    D. Dubois, H. Prade, Possibility Theory (Plenum Press, New York, 1988)CrossRefGoogle Scholar
  13. 13.
    A.M.A. El-Sayed, M. Gaber, On the finite Caputo and finite Riesz derivatives. Electron. J. Theor. Phys. 3(12), 81–95 (2006)Google Scholar
  14. 14.
    G.S. Frederico, D.F.M. Torres, Fractional optimal control in the sense of Caputo and the fractional Noether’s theorem. Int. Math. Forum 3(10), 479–493 (2008)Google Scholar
  15. 15.
    S. Gal, Uniform and pointwise quantitative approximation by Kantorovich-Choquet type integral operators with respect to monotone and submodular set functions. Mediterr. J. Math. 14(5), 12 (2017). Art. 205Google Scholar
  16. 16.
    S. Gal, S. Trifa, Quantitative estimates in uniform and pointwise approximation by Bernstein-Durrmeyer-Choquet operators. Carpathian J. Math. 33(1), 49–58 (2017)MathSciNetzbMATHGoogle Scholar
  17. 17.
    S.G. Samko, A.A. Kilbas, O.I. Marichev, Fractional Integrals and Derivatives, Theory and Applications (Gordon and Breach, Amsterdam, 1993). [English translation from the Russian, Integrals and Derivatives of Fractional Order and Some of Their Applications (Nauka i Tekhnika, Minsk, 1987)]Google Scholar
  18. 18.
    D. Schmeidler, Integral representation without additivity. Proc. Am. Math. Soc. 97, 255–261 (1986)MathSciNetCrossRefGoogle Scholar
  19. 19.
    D. Schmeidler, Subjective probability and expected utility without additivity. Econometrica 57, 571–587 (1989)MathSciNetCrossRefGoogle Scholar
  20. 20.
    L.S. Shapley, A value for n-person games, in Contributions to the Theory of Games, ed. by H.W. Kuhn, A.W. Tucker. Annals of Mathematical Studies, vol. 28 (Princeton University Press, Princeton, 1953), pp. 307–317Google Scholar
  21. 21.
    Z. Wang, G.J. Klir, Generalized Measure Theory (Springer, New York, 2009)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Mathematical SciencesUniversity of MemphisMemphisUSA

Personalised recommendations